Jinglun LI


Maximally Permissive Nonblocking Supervisors for Similarity Control of Nondeterministic Discrete Event Systems under Event and State Observations
Jinglun LI Shigemasa TAKAI 
Publication:   
Publication Date: 2019/02/01
Vol. E102-A  No. 2  pp. 399-403
Type of Manuscript:  Special Section LETTER (Special Section on Mathematical Systems Science and its Applications)
Category: 
Keyword: 
discrete event systemnondeterministic automatonsimilarity controlmaximally permissive nonblocking supervisor
 Summary | Full Text:PDF(350.9KB)